On indices of subgroups in the join of their conjugate pairs
作者: Xianhua LiXinjian Zhang
作者单位: 1School of Mathematical Science, Soochow University
2School of Mathematical Science, Huaiyin Normal University
刊名: Siberian Mathematical Journal, 2013, Vol.54 (4), pp.656-665
来源数据库: Springer Journal
DOI: 10.1134/S0037446613040071
关键词: second maximal subgroupSylow subgroupsolvable groupsupersolvable group
英文摘要: Abstract(#br)Under study is the influence of the index of H in 〈 H,H g 〉 for g ∈ G on the structure of a group G , where H is either a second maximal subgroup of G or a Sylow subgroup of G .
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.285 (2012)

×
关键词翻译
关键词翻译
  • conjugate 共轭的
  • indices 索引
  • their 他们的